# SDR 96UAL900414

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7286U
- Make and model: Boeing 727222
- Aircraft serial: 21564
- Engine: Pwa JT8D15
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Component: Airesearch, 6075103U1
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT DEN.  HEARD LOUD AND FREQUENT CHOO CHOOING.  FLIGHT ATTENDANT DID NOT REPORT NOISE SO SUSPECT IT WAS NOT ENGINES.  CREW FELT VIBRATION.  SUSPECT FROM AIR CONDITIONING PACKS.  SUPPLEMENTAL DATA UPDATE:  CHECKED ENGINE INLETS AND FOUND NORMAL.  RAN PACKS AND FOUND ALL TO BE WORKING NORMALLY.  REPLACED LEFT 35 DEGREE CONTROLLER AS PRECAUTIONARY.
